Ask Me Help Desk

Ask Me Help Desk (https://www.askmehelpdesk.com/forum.php)
-   Women's Health (https://www.askmehelpdesk.com/forumdisplay.php?f=357)
-   -   On the pill, brownish discharge, negative.hpt (https://www.askmehelpdesk.com/showthread.php?t=44840)

  • Nov 25, 2006, 08:25 PM
    iuangel
    On the pill, brownish discharge, negative.hpt
    I have been on the pill for 7 years now and for the first time I have hardly had a period. I usually get my period the Wednesday after the Sunday when I start taking the placebo pills. This Wednesday I did not start my normal period, instead I have had a brownish discharge for the past 4 days. On Saturday, I took a home pregnancy test and it came up negative. What is this about? I am clockwork with my periods and they are always normal. Could I still be pregnant?
  • Nov 26, 2006, 06:38 AM
    J_9
    Yes, there is a chance you could be pregnant. The pill is not 100% effective birth control. When taking a HPT it is important it be taken with first morning urine. That is when the abundance of hcg (pregnancy hormone) is at it's highest.

    However, it may be time for a change in birth control pills. Your best bet would be to make an appointment with your doctor.

  • All times are GMT -7. The time now is 04:07 AM.